# SDR DALA2016051703966

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 73,912 hours, 56,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS 1" CRACK FROM FASTENER AT BS 1418 JUST BELOW STR 2 LT. REPAIRED IAW PRI 546964-14AD, REV 0 AND COMPLY WITH ER/A 546964-14AD, REV ORIGINAL.
